Forum

HRT and tummy troubles

Hi everyone

Hope you are all having one of our better days.

Just wondered if any of my friends here could give me any advice.

I started Climagest HRT 1mg 1 month ago and for the last couple of days I have had terrible tummy trouble. (the big “D”). Not sure if this isa bug or whether this is a side effect of the HRT,

Be grateful for any advice if anyone on here is on Climagest.

Thanks for your help as always.

Shazzie xxx

bump

Hi shazzie, I’ve been taking HRT for the past 6yrs and I’ve never had this, mine only contains one hormone due to a hysterectomy 10yrs ago, so I’m not sure if this would make a difference, if I was you, if it carries on I’d go back to the doc’s, good luck and take care, Jean x

Hi Jean

Thank you so much for your lovely reply.

Mine has 2 hormones, a greay tab and a white tab.

I’ll see my GP for a chat just in case.

Take care and thanks again.

Shazzie xxx

I meant a grey tab not a greay one. Hehehe!

Shazzie xxx